Blow-up for self-interacting fractional Ginzburg-Landau equation

Kazumasa Fujiwara, Vladimir Georgiev, Tohru Ozawa

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

The blow-up of solutions for the Cauchy problem of fractional Ginzburg-Landau equation with non-positive nonlinearity is shown by an ODE argument. Moreover, in one dimensional case, the optimal lifespan estimate for size of initial data is obtained.

Original languageEnglish
Pages (from-to)175-182
Number of pages8
JournalDynamics of Partial Differential Equations
Volume15
Issue number3
DOIs
Publication statusPublished - 2018

Keywords

  • Blow-up
  • Fractional Ginzburg-landau equation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Blow-up for self-interacting fractional Ginzburg-Landau equation'. Together they form a unique fingerprint.

Cite this